Journal of Integral Equations and Applications

Volume Index to Volume 20

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 20, Number 4 (2008), 591-592.

Dates
First available in Project Euclid: 5 January 2009

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1231171784

Digital Object Identifier
doi:10.1216/JIE-2008-20-4-591

Citation

Volume Index to Volume 20. J. Integral Equations Applications 20 (2008), no. 4, 591--592. doi:10.1216/JIE-2008-20-4-591. https://projecteuclid.org/euclid.jiea/1231171784


Export citation